I am on my first month ever of birth control (ortho-tri-cyclen) and I got my period while still taking the active pills, it came 10 days earlier than it was supposed too, and it now lasting longer than it should. Is this cause for concern or just because of the birth control?
It is no cause for concern, just your body adjusting to the new hormones. Keep taking your pills as they come in the pack though, no matter what your body is doing. The best way to get regulated is to just keep taking them as they come-do not alter the way you take them no matter if you are bleeding or not.
Same thing happened for me when I began my Ortho Tri Cyclen.. It was hard for my body to get use to it the first two months but after my period adjusted and my hormones balanced. Now my periods last around 3 days and occur on the reminder pills that are not active. Don't worry! Give your body some time and let the pills kick in slowly.
- Ortho Tri-Cyclen Information for Consumers
- Ortho Tri-Cyclen Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ortho Tri-Cyclen (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 6 Dec 2009 • 1 answer
Ortho Tri-Cyclen - I just started taking my ortho-cyclen. I had my period 10 days ago. I have never?
Updated 11 Sep 2014 • 2 answers
Updated 23 Mar 2015 • 1 answer
Updated 17 Mar 2015 • 2 answers
Ortho Tri-Cyclen Lo - I started my first pack of ortho tri cyclin low yesterday, and then started my
Updated 23 Nov 2015 • 1 answer